Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 279, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 11, 2007, 5:39 PM EDT for Wilcox County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2007, 5:39 PM EDT (21:39 UTC)
- Expired
- Jul 11, 2007, 6:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1477 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 112140 SVRFFC GAC315-112215- /O.NEW.KFFC.SV.W.0279.070711T2139Z-070711T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 PM EDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA * UNTIL 615 PM EDT * AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF SEVILLE...MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PITTS...OWENSBORO...AND DOUBLE RUN. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3198 8361 3185 8361 3185 8331 $$
1 follow-up statement
000 WWUS52 KFFC 112157 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT WED JUL 11 2007 GAC315-112215- /O.CON.KFFC.SV.W.0279.000000T0000Z-070711T2215Z/ WILCOX GA- 557 PM EDT WED JUL 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHWESTERN WILCOX COUNTY... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES WEST OF OWENSBORO...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF SOUTHWEST WILCOX COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3198 8361 3185 8361 3185 8331 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:03 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 11, 4:03 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 PM EDT WED JUL 11 2007 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... AS NOTED BY PREVIOUS FORECASTER...UNUSUALLY HIGH AMPLITUDE PATTERN FOR MID-JULY...WITH A DEEP POLAR VORTEX IN THE NE U.S. THIS PATTERN WILL REMAIN IN PLACE UNTIL EARLY NEXT WEEK...THEN BEGIN TO RETURN TO A MORE TYPICAL PATTERN FOR SUMMER. IMMEDIATE CONCERN IS STRONG AND FAST MOVING SHORT WAVE MOVING THROUGH BASE OF BROAD NE U.S. TROUGH. LATEST ANALYSIS SHOWS WEAK SFC TROUGH FROM GVL-ATL- CSG...WITH UPPER TROUGH LAGGING BACK INTO AL. SHRA/TSRA ACTIVITY MOSTLY CONCENTRATED AHEAD OF SFC TROUGH. GIVEN STRONGER WINDS THAN NORMAL FOR THIS TIME OF YEAR...ACTIVITY IS MOVING ALONG PRETTY QUICKLY. SOME STORMS APPROACHING SEVERE LIMITS...BUT SO FAR MAINLY SPS CRITERIA WITH LIGHTNING...LOCALLY HEAVY RAIN...AND SOME WIND GUSTS IN THE 35 TO 40 MPH RANGE. GIVEN BETTER SHEAR THAN NORMAL FOR THIS TIME OF YEAR...HAVE BEEN SOMEWHAT CONCERNED ABOUT SEVERE...BUT TROPICAL SOUNDING...WARM TEMPS ALOFT...AND MORNING CLOUD COVER/PCPN HAS LIMITED INTENSITY SO FAR. SEVERE THREAT APPEARS TO BE WANING WITH EACH PASSING HOUR AND SHOULD END COMPLETELY BY 00Z IF NOT SOONER. GFS/NAM IN GOOD AGREEMENT THROUGH SHORT TERM IN CLEARING ACTIVITY OUT OF THE CWA BY 00Z. DRIER AIR WORKS ITS WAY INTO THE AREA OVERNIGHT AND THURSDAY. DEWPOINTS SHOULD DROP INTO THE LOW 60S...BUT PROBABLY NOT THE UPPER 50S AS THE MAV MOS ADVERTISES. BRIEF BREAK FROM THE SHRA/TSRA ACTIVITY FOR THU BEFORE INCREASE IN ACTIVITY LATE FRI...BUT ESPECIALLY FOR THE WEEKEND. MORE ON THAT BELOW. DECREASED CLOUD COVER THU WILL OFFSET LOWER DEWPOINTS AND ALLOW TEMPS TO WARM BACK UP CLOSE TO SEASONAL NORMALS...MOSTLY IN THE 90-92 RANGE. MAV MOS LOWS APPEAR TO LOW...SO HAVE LEANED TOWARD MET MOS FOR LOWS. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ANOTHER STRONG SHORT WAVE WILL ROUND THE BOTTOM OF THE NE U.S. UPPER TROUGH SAT-SUN...THEN STALL ACROSS THE AL AREA AS SUBTROPICAL RIDGE RETROGRADES WESTWARD FROM THE ATLANTIC. THIS WILL KEEP THE AREA IN AN UNSETTLED...SHRA/TSRA PATTERN AT LEAST INTO THE EARLY PART OF NEXT WEEK. GFS/NAM INCREASINGLY AT ODDS DURING THE FIRST PART OF THE EXTENDED...WITH GFS FASTER AND WETTER. WILL COMPROMISE...BUT LEAN TOWARD THE GFS AS IT HAS GENERALLY BEEN DOING A BETTER JOB LATELY AND INITIALIZED WELL TODAY. ONCE AGAIN...LIGHTNING APPEARS TO BE THE MAIN THREAT...AS WELL AS LOCALLY HEAVY RAIN. WILL NEED TO WATCHED FOR LOCALIZED FLOODING ISSUES...ESPECIALLY SAT AND IN THE NORTH...AS GROUND BECOMES INCREASINGLY SATURATED AND TROPICAL MOISTURE BECOMES MORE ABUNDANT THAN WE HAVE SEEN MUCH OF THIS SUMMER SO FAR. AS WE PROGRESS INTO NEXT WEEK...EXPECT A GRADUAL DECREASE IN SHRA/TSRA ACTIVITY AS THE BUILDING SUBTROPICAL RIDGE CONTINUES TO RETROGRADE WESTWARD. BY THE MIDDLE OF NEXT WEEK THE GFS HAS IT PARKED RIGHT OVER THE ATL AREA...BUT ENCOMPASSING MUCH OF THE SE/MID SOUTH AREA. THE UPPER LOW OR WEAKNESS BETWEEN THE UPPER HIGHS ALSO CONTINUES TO DRIFT WEST AND ONCE AGAIN BECOME SITUATED ACROSS TX TRAPPED BETWEEN THE WESTERN AND EASTERN U.S. UPPER HIGHS. AS THIS OCCURS...EXPECT ACTIVITY TO BECOME MORE DIURNAL AND MORE ISOLATED THROUGH MID WEEK. ONE CAVEAT WILL BE EASTERLY SFC FLOW...HOWEVER. ONLY MINOR CHANGES TO MAX/MIN TEMPS MADE IN THE EXTENDED. OVERALL MEX/MAV TEMPS APPEARED A LITTLE TOO COOL. CLOUD COVER AND PCPN SHOULD KEEP TEMPS DOWN IN THE 80S OVER THE WEEKEND...BUT MAX TEMPS WILL BEGIN TO CREEP BACK INTO THE 90S AS THE WEEK PROGRESSES AND 500MB HEIGHTS RISE TO 594DM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 92 68 92 70 / 10 5 10 30 30 ATLANTA 69 90 70 91 72 / 10 5 10 30 30 BLAIRSVILLE 61 85 61 84 67 / 10 10 10 30 30 CARTERSVILLE 65 91 64 91 68 / 10 5 10 40 40 COLUMBUS 72 94 72 94 74 / 10 5 10 30 30 GAINESVILLE 67 89 67 89 70 / 10 10 10 30 30 MACON 70 93 70 93 73 / 10 5 10 30 30 ROME 65 92 65 92 69 / 10 5 10 40 40 PEACHTREE CITY 65 90 64 91 68 / 10 5 10 30 30 VIDALIA 72 92 72 92 74 / 20 10 10 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/23
Hazardous weather outlook, Jul 11, 11:45 AM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT WED JUL 11 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE GREAT LAKES IS SENDING A SHORTWAVE SOUTHEASTWARD INTO GEORGIA. A HIGH PRESSURE SYSTEM REMAINS IN PLACE FROM THE ATLANTIC OCEAN WESTWARD ACROSS FLORIDA AND THE GULF OF MEXICO. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. LARGE HAIL AND HEAVY RAINFALL ARE ALSO RISKS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT ALL OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DISCUSSION... AS THE UPPER LEVEL TROUGH DEEPENS OVER THE OHIO VALLEY...AN IMPRESSIVE SHORTWAVE WILL MOVE ACROSS TENNESSEE AND NORTH ALABAMA INTO NORTH GEORGIA THIS AFTERNOON...AND WILL PUSH INTO SOUTH CAROLINA AND CENTRAL GEORGIA BY LATE THIS EVENING. THIS SHORTWAVE WILL PROVIDE ENOUGH DYNAMICS...TO COMBINE WITH RICH TROPICAL MOISTURE...DEWPOINTS IN THE LOW TO MID 70S ACROSS THE STATE...TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH ONGOING MORNING CONVECTION AHEAD OF THE SHORTWAVE MAY TEMPORARILY SUBDUE SURFACE HEATING...AFTERNOON SUN WILL ALLOW CAPES TO EXCEED 2000 AND LIFTED INDICES TO APPROACH -4. IN ADDITION...30 TO 40 KNOT WINDS AT 850 MB WILL PROVIDE AMPLE VERTICAL WIND SHEAR TO SUPPORT DAMAGING DOWNBURSTS IN SOME STORMS. ALTHOUGH THE FREEZING LEVEL IS REASONABLY HIGH...HAIL IS STILL POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION BETWEEN NOW AND 10PM FOR POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Jul 11, 4:09 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT WED JUL 11 2007 GAZ110-111-112045- 409 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN TELFAIR AND WHEELER COUNTIES UNTIL 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WORKMORE...MOVING EAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS TELFAIR AND WHEELER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WORKMORE...TOWNS...SCOTLAND...LUMBER CITY AND JORDAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 11, 4:45 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 PM EDT WED JUL 11 2007 GAZ104-112115- 445 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN SUMTER COUNTY UNTIL 515 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AMERICUS...MOVING EAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE AMERICUS...ARLES AND METHVINS. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM AS IT PASSES THROUGH CENTRAL SUMTER COUNTY.
Special weather statement, Jul 11, 5:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 PM EDT WED JUL 11 2007 GAZ108-112145- 501 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 45 MPH WINDS IN WILCOX COUNTY UNTIL 545 PM EDT... AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF PINEVIEW...MOVING EAST AT 20 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PINEVIEW...ROCHELLE...ABBEVILLE AND BROWNING.
Special weather statement, Jul 11, 5:06 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 PM EDT WED JUL 11 2007 GAZ105-106-112145- 506 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN CRISP AND SOUTHERN DOOLY COUNTIES UNTIL 545 PM EDT... AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DRAYTON...MOVING EAST-SOUTHEAST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND DOOLY COUNTIES THROUGH 545 PM EDT. IN ADDITION...EXCESSIVE CLOUD TO GROUND LIGHTNING IS LIKELY AS THIS STORM CROSSES EXTREME SOUTHERN DOOLY COUNTY AND ALL OF CRISP COUNTY. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DRAYTON...GEORGIA VETERANS STATE PARK...RAINES...CONEY...WENONA...CORDELE AND TREMONT.
Special weather statement, Jul 11, 5:12 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EDT WED JUL 11 2007 GAZ086-112-113-112145- 512 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN TOOMBS...MONTGOMERY AND EXTREME SOUTHERN EMANUEL COUNTIES UNTIL 545 PM EDT... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KIBBEE...MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TOOMBS...MONTGOMERY AND EXTREME SOUTHERN EMANUEL COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KIBBEE...AILEY...HIGGSTON...NORMANTOWN...VIDALIA...SANTA CLAUS...OAK PARK...LYONS AND OHOOPEE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 11, 5:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 PM EDT WED JUL 11 2007 GAZ109-110-112215- 523 PM EDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TELFAIR AND SOUTHERN DODGE COUNTIES UNTIL 615 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF RHINE...MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR AND SOUTHERN DODGE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RHINE...CHINA HILL...MILAN...JACKSONVILLE AND WORKMORE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.